# SDR AALA202503218630

- Difficulty date: February 24, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INBOARD AFT FLAP ANGLE LOCATED MID TRACK INBOARD SIDE AT RIGHT WING. REPLACED FLAP ANGLE. PER B777-200 SRM 51-40-02-0G AND DWG 113W2710.
